MAUDE Adverse Event Report: ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 1.1MM, TI; WASHER, BOLT, NUT

ARTHREX, INC. KNOTLESS MINI TR IMPLANT, 1.1MM, TI; WASHER, BOLT, NUT
Model Number KNOTLESS MINI TR IMPLANT, 1.1MM, TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/5/2024, it was reported by a sales representative via email that an ar-8906ds knotless mini tightrope suture on the metatarsal side would not shorten the construct.The other limb would shorten, but one would not so the button could not reduce to the first metatarsal.The suture was pulled again and ended up snapping before reducing at all.This was discovered during a procedure on (b)(6) 2024.The case was completed by opening another ar-8906ds knotless mini tightrope.Additional information received on 12/12/2024: this was discovered during a hallux valgus correction procedure.The anchor was removed, and the case was delayed two minutes.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.

Brand Name
KNOTLESS MINI TR IMPLANT, 1.1MM, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21060750
Report Number1220246-2025-09180
Device Sequence Number7947307
Product Code HTN
UDI-Device Identifier00888867373983
UDI-Public(01)00888867373983(11)220201(17)270131(10)14920753
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K213644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKNOTLESS MINI TR IMPLANT, 1.1MM, TI
Device Catalogue NumberAR-8906DS
Device Lot Number14920753
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2024
Supplement Date Received by Manufacturer06/13/2025
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown